# SDR MT92008F00004

- Difficulty date: June 19, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spacer
- Part number: NAS42HT648
- Condition: Misinstalled
- Location: Ppc Shaft
- Component: Ppc Shaft
- Component part number: 27610181
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE PPC INPUT LEVER TO THE PPC SHAFT CAME OFF AND PREVENTED THE CREW FROM BEING ABLE TO RETARD THE POWER TO THE LT ENGINE.  THIS FORCED THEM TO DO AN INFLIGHT SHUTDOWN OF THAT ENGINE.  THE INVESTIGATION FOUND THAT THE SCREW AND SPACER THAT SECURES THE ARM TO THE SHAFT  WAS NOT INSTALLED.  FURTHER INVESTIGATION SHOWED A DISCREPANCY BETWEEN THE MM AND THE IPC MANUAL FOR INSTALLING THESE PARTS IAW TO AC SN.  THE OLDER SN AC (BELOW AC664) ARE NOT INSTRUCTED TO INSTALL THEM (71-00-15 (5) (D).  ALSO, THE IPC CONTRADICTS ITSELF 76-10-40, FIG 7 CALLS FOR THE INSTALLATION OF THESE PARTS FOR SN 420-683 HOWEVER 76-10-50 LIMITS INSTALLATION OF THESE PARTS TO SN 664-683.  (K)
